MathSciNet Relay Station
MathSciNet bibliographic data
MR189283 (32 #6710) 65.99
Rice, John R. On the conditioning of polynomial and rational forms. Numer. Math. 7 1965 426–435.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement